Downloads: 28

Files in This Item:
File Description SizeFormat 
2112-14.pdf6.94 MBAdobe PDFView/Open
Title: Attractive Point and Mean Convergence Theorems for Normally Generalized Hybrid Mappings in Hilbert Spaces (Study on Nonlinear Analysis and Convex Analysis)
Authors: Hojo, Mayumi
Author's alias: 北條, 真弓
Keywords: 47H05
47H09
Attractive point
Banach limit
fixed point
nonexpansive mapping
normally 2-generalized hybrid mapping
2-generalized hybrid mapping
Issue Date: Apr-2019
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 2112
Start page: 106
End page: 111
Abstract: In this article, using Banach limits, we study the existence of attractive points of commutative normally 2-generalized hybrid mappings in Hilbert spaces. Then we prove a mean convergence theorem for the mappings in Hilbert spaces. Using these results, we obtain well-known attractive point and mean convergence theorems in Hilbert spaces.
URI: http://hdl.handle.net/2433/251996
Appears in Collections:2112 Study on Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.